# SDR AALA202410039709

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 67,279 hours, 28,600 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M11588
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING WORK CARD (08C20025009) GENERAL VISUAL CHECK-LIFE RAFT PRESSURE BOTTLE, FOUND FORWARD 56 PERSON RAFT BOTTLEPRESSURE READING BELOW MINIMUM PRESSURE. REMOVED AND REPLACED FORWARD 56 PERSON LIFE RAFT AS PER AMM 25-64-00.
